# SDR SWAA2021082520215

- Difficulty date: January 30, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS 907 TO 927 ON INTERCOSTAL BETWEEN STR 25L AND 26L WL 156 DUE TO BLUE WATER SPILL / REPAIRED PER: EA 1-753-36596 REV IR AND ATS ER 20-01616 REV IR
